# SDR UPS06M48184

- Difficulty date: September 24, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 32,066 hours, 6,297 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8121501
- Condition: Cracked
- Location: Horizotal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LE HORIZONTAL STAB "TEE CAP CRACKED 7 1/2" AT APPROX STA 182.00 TO 189.65.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SAA EA NR 011- 5510-01-A0447, UPS RAA ENGINEERING FILE NR: MD11-55-20135.
